# SDR V0XD20190227005

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: CC670121011
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LEADING EDGE PANEL 521AT HAS A GOUGE.    REMOVED AND REPLACED PANEL 521AT(PN:CC670-12101-1) IAW CRJ 700 SRM 51-25-06, 57-41-01, 51-42-06, CRJ 700 AMM 51-21-01.
